Bašić, N., Fowler, P.W. orcid.org/0000-0003-2106-1104, Zemljič, S.S. et al. (6 more authors) (2020) Convexity deficit of benzenoids. Croatica chemica acta, 92 (4). pp. 457-466. ISSN 0011-1643
Abstract
In 2012, a family of benzenoids was introduced by Cruz, Gutman, and Rada, which they called convex benzenoids. In this paper we introduce the convexity deficit, a new topological index intended for benzenoids and, more generally, fusenes. This index measures by how much a given fusene departs from convexity. It is defined in terms of the boundary-edges code. In particular, convex benzenoids are exactly the benzenoids having convexity deficit equal to 0. Quasi-convex benzenoids form the family of non-convex benzenoids that are closest to convex, i.e., they have convexity deficit equal to 1. Finally, we investigate convexity deficit of several important families of benzenoids.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020 The Authors. This work is licensed under a Creative Commons Attribution 4.0 International License. https://creativecommons.org/licenses/by/4.0/ |
Keywords: | Benzenoid; fusene; convexity deficit; convex benzenoid; quasi-convex benzenoid; pseudo-convex benzenoid |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > Department of Chemistry (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 06 Jul 2020 10:31 |
Last Modified: | 06 Jul 2020 10:39 |
Status: | Published |
Publisher: | Croatian Chemical Society |
Refereed: | Yes |
Identification Number: | 10.5562/cca3602 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:162861 |